Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spectrum preserving linear mappings for scattered Jordan-Banach algebras


Author: Abdelaziz Maouche
Journal: Proc. Amer. Math. Soc. 127 (1999), 3187-3190
MSC (1991): Primary 46H70; Secondary 17A15
DOI: https://doi.org/10.1090/S0002-9939-99-04933-3
Published electronically: May 19, 1999
MathSciNet review: 1610749
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given two semisimple complex Jordan-Banach algebras with identity $A$ and $B$, we say that $T$ is a spectrum preserving linear mapping from $A$ to $B$ if $T$ is surjective and we have $\operatorname{Sp}(Tx)=\operatorname{Sp}(x)$, for all $x\in A$. We prove that if $B$ is a scattered Jordan-Banach algebra, then $T$ is a Jordan isomorphism.


References [Enhancements On Off] (What's this?)

  • 1. B. Aupetit, A Primer on Spectral Theory, Springer Universitext, 1991. MR 92c:46001
  • 2. B. Aupetit, Trace and spectrum preserving linear mappings in Jordan-Banach algebras, Monatsh. Math. 125 (1998), 179-187. CMP 98:11
  • 3. B. Aupetit and L. Baribeau, Sur le socle dans les algèbres de Jordan-Banach, Can. J. Math. 41 (1989), 1090-1100. MR 90m:46085
  • 4. B. Aupetit and H. du Toit Mouton, Spectrum preserving linear mappings in Banach algebras, Studia Math. 109 (1) (1994), 91-100. MR 95c:46070
  • 5. A. Fernández López, On annihilators in Jordan algebras, Publ. Mat. 36 (1992), 569-589. MR 94c:17047
  • 6. A. Maouche, Extension d'un Théorème de Harte et applications aux algèbres de Jordan-Banach, Monatsh. Math. 122 (1996), 205-213. MR 97h:46082
  • 7. A. Maouche, Charactérisations spectrales du radical et du socle d'une paire de Jordan-Banach, Can. Math. Bull. 40 (1997), 488-497. MR 99a:46093
  • 8. A. Maouche, Théorie spectrale dans les systèmes de Jordan-Banach, Ph. D. Thesis, Université Laval, Québec, 1994.
  • 9. E. Zelmanov, Goldie Theorems for Jordan algebras, Siberian Math. J. 28 (1987), 44-52. MR 89f:17034

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46H70, 17A15

Retrieve articles in all journals with MSC (1991): 46H70, 17A15


Additional Information

Abdelaziz Maouche
Affiliation: Département de Mathématiques et de Statistique, Université Laval, Québec, Canada G1K 7P4

DOI: https://doi.org/10.1090/S0002-9939-99-04933-3
Keywords: Spectrum linear preserving mapping, socle, annihilator, scattered Jordan-Banach algebra, Jordan isomorphism
Received by editor(s): November 7, 1996
Received by editor(s) in revised form: January 9, 1998
Published electronically: May 19, 1999
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society